Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Irregular periods. Having brownish red clots only on tissue. Having weightloss. Is this period?

I am a 27 year old female, I ve had this for atleast 2 months now, when I wipe I have brownish-red blood/clots for 4-5 days and then it repeats every 28-30 days. I sometimes have stains on my underwear but nothing on pads or pants. Is this a period? I am overweight and I have started losing weight. My periods have been very irregular.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012

Thanks for posting

Brownish red spots that occur during menses can be normal.
But there is the necessity of ruling out any vaginal infections that could be responsible for that.
Having stains on your underwear could be as a result of leucorrhea which could be pathologic or just physiologic (normal).
You will need to consult with a gynobs so you can properly be examined and maybe treatment for your menstrual irregularity can be started. Metformin is well indicated for someone who is overweight and wishes to loose weight. Overweight can also be responsible for the irregular menses.

Wish you a better health
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor